Addiction: Substance Abuse Community
Want to quit Suboxone asap please help
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Want to quit Suboxone asap please help

So here goes.  I have been dependent on oxy,roxi for just under a year.  For the last couple of months or so, I was taking about 60-75 mg a day, not too crazy but enough.  I had been wanting to just quit for a while but the wd's scared me.  I went to a dr. and she put me on suboxone, 16 mg a day.  I have actually only been taking about 12 mg a day and been on it for three weeks now.  Even at that dose I felt like it may have been too high.  I have been lowering my dosage a little the past five days and want to be off it as soon as possible.  I've read many of the horror stories about the long wds from sub.  Yesterday I only took 8 mg and took 4 mg this morning.  For the last four or five days, I have felt really not right, mainly dizzy and sick to my stomach.  Starting yesterday I became extremly dizzy, enough to where I haven't worked these past two days and even feel scared to drive.  The sweats are real bad but I am used to that.  I've never felt dizzy like this before, never part of my wds.  I did have a third epidural streiod back injection yesterday and am wondering if the dizziness is from that or the sub?  I talked to my dr. and her answer always is "take more sub."  She told me today maybe I need to be on 24 mg a day (I just don't feel like a preson with my history needs to be on nearly that much).  

Could this recent spell of sickness/dizziness be from the sub or reduction?  Also, what do you think is the quickest, safest route to get off of the sub?  I haven't taken any other opiates since I started which is such a good feeling but I don't want to be hooked on this now.  I wish now I would have suffered from the wd's from the roxi by going cold turkey.  Any advice would be very much appreciated.  Thanks so much.
Related Discussions
6 Comments Post a Comment
Blank
519661_tn?1264519808
wow, that is a huge amount of sub to me!!  i was started out on 8mg....i can't even imagine taking the dose that you are on!!  when i was put on sub i was taking about 100mg. of oxy a day.  i would say that the reason that you are feeling the way you are is because of A.) your doctor putting you on too high of a dose or B.) your tapering really quickly.  i am one of those that believe sub should only be used short term and never long term.  have you read the sub f.a.q. at the bottom right hand corner of the page?!?  there is a lot of good info. there and i know it helped me out a lot...it also contains the 21 day taper plan.  i wish you the best of luck and best wishes!!  :)
Blank
Avatar_m_tn
Hi Djjaxs;   I am so sorry your doctor did this to you ----  I mean I am really sorry.  This doctor, as you now know has done you a great disservice --- I was taking 140 mg/day of Oxy and then went on Sub  AT 2 MG twice a day -- it was more than enough.   Now you may be in for some real W/D's as you try to come off.  Please read the Health Pages (above right of this page) and look for a post titled "Members Experiences Coming Off of Suboxone"  It may give you some good pointers from those who have been on it.  The only thing you can do now (other than rip the doctor to shreds) is to taper -- stay away from this doctor.  If you don't get off soon - very soon, you will be on this stuff for a very long time.  Yes, it is going to hurt -- and you will go through W/D's   but just get some support systems in place -- post on this site frequently and read the other posts.  Hope you will stay and post your own experience with Sub.  Wish you all the best -- You CAN do this - keep the faith.
Blank
Avatar_m_tn
  Hi OC, I so new I was going to read this but didn't think it was going to pop up so quick. My script is 4 x 8mg /day. Plus two sleepers. Like I would need any thing else.
I'm tired of having to keep supplied with this ****. Now I'm on 2mg of benzo's / day. This has been going on for two years. Why can I even type/? Who knows...my tolerance is got me scared to .....well thats what I'm trying to avoid but after kicking several times
it seems I get dependent so easy now and my w/d's are so severe I would rather stay strung. But we all know once you get clean there is nothing like it. Just the clarity and
serenity can be so rewarding. After loosing two family members suddenly in a row I'm afraid depression will set in so hard that I might take a night flight. Chatting with my kind is a start I know that. I ran meetings in NA for thre years. So I know what it takes and what can happen. I'm not ready to share all the mess with the locals yet. Gee I think benzos first as they are much more dangerous at this point...then move down the list??????? You have to want it! Right??
Blank
511524_tn?1266353534
there really is no "quick" way to taper off suboxone without experiences bad withdrawals, one positive thing youve got going for you is that youve only been on it for 3 weeks, you shouldnt have too bad of wd's anyway, but if you want to get off without anydiscomfort, dont lower your dose so drastically, you have to go slower, i know you want to get off asap, but you have to realzie that you dont mess with mong lasting opiates, they have far greater power then we will ever posess, waht dose are you taking currently, like today? ii was taking 32 mgs the highest effective dose you can be on for suboxone, it ahs a ceiling effect after taht itonly causes withdrawals, so your dose of 16mgs or even 8 is not high, its average, and 3 weeks is not long..lets say you take 8 mgs total today the best way to get the most out of suboxone is take 4 mgs in the morning then 4mgs in the late afternoon, do that for right around a week(you can also take tagamet an OTC drug taht prolongs and enhances the effects of suboxone and other opioids), then cut in down by 2-3mgs,..and then the next week do the same, i know you want to get off right away but it just isnt safe and healthy..i mean you cant ry going down to 4 mgs and then 2 and then 0 and if in about 4 days yous tart feeli ng the wd signs, like goosebums, col/hot flashes, sweating, crawling skin, restless legs, insomnia, all the symptoms yada yada yada, then you need tot ake some suboxone, cuz you went too fast..like i said youve only been on it for a very short time so you should bea ble to come down to4 and then 2 and then 0 and not have any discomfort and if any very mild..and manageable...jsut take a benzo if you cant sleep(occcasionally, can be addictive), anti-diarhea meds, and some anti-nausea meds, youll be fine, a lot of ppl with not to severe addictions to opaites doa  21 day detox with suboxone and it works quite well, where as others like myselkf need it for years, or need to move up to methadone, and your dizziness and sweating could be a side effect for you from the sub, but like your doc said it could be your dose is to low or its too high, everyone reacts different so no one person can tell you what the right dose is for you, but i really think that could have been an effect for that day like something that happened with your body, but if you notice that its happening everyday and continuing then you really need to think about moving your dose up or going down and seeing if its any better..youll ahve to wait and see..sorry it cant be faster, but you ddint become addicted in one day or even a month, it all takes time, best of luck to you..christos
Blank
Avatar_n_tn
Thanks for the support.  I wish I would have researched this more before going to this damn dr.  Tomorrow will be exactly three weeks since I've been on the sub.  Like I said, I've been averaging 12 mg a day, a few days at 10 last week.  Yesterday I only took 8 mg and I didn't take any today until about an hour ago.  I took 4 mg and that did make the dizziness better a little.  Would you just try to use the 21 day taper plan as a guide and try to be off it in the next one to two weeks?  Again, I want to be off it asap but understand it's not healthy to just quit today.  Does that seem like a reasonable time frame given the dosage and time frame I've been on it.  Thanks again.  Life one day will be back to normal.
Blank
Avatar_m_tn
How long was your Subox treatment without changing? Getting clean on Subox thats funny. Thats my biggest problem I think. I've developed this nasty xanx habit that started to take back in to my drinking days although I never picked up a drink for the last 8 years. Do you think I can kick Sub , xany's  after 2 years ?and it seems like I kick ambien cr( CR chewed so much better) every month as 30 last about 6 days? sound familar bro?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
Avatar_m_tn
Blank
weaver71
Other
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN